Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm a little depressed...

8 month treatment on Roac 40/mg a day (I'm 60kg and 161cm) and everything was clearing out fine until the beginning of this week when suddenly, it felt like I was on my 2nd week of Roac again. I have 5 cysts on my face which freaken kills. And got cysts on my arm! I never even had cysts there to begin with.

What shall I do. My derm is stopping my course after the 9th month, because in his words "We can't go on Roaccutane forever...you won't ever be clear..."

:(

Any advice?

Edited by MissPiggy
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×